# SDR HEEA967165

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Inoperative
- Location: Strobe
- Part time: 251 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY INOPERATIVE.
